advertisement
Question
Posted by: Couch | 2004/01/27

Dark coloured urine

Hello,

I have been taking Trisequens for three months to make my cycle regular. I am now in the red section, but have noticed my urine is a dark yellow colour, similar to when you take antibiotics. Could this mean that the medication is going straight through my body, that is, I do not need it and may be pregnant? I have not started bleeding yet and am taking no other medication.

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I doubt that the colour of the urine has anything to do with the Pill. Trisequens is not a contraceptive and you could therefore fall pregnant on it. So long as you start bleeding somewhere in the red section, that is fine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sam | 2004/01/28

Could just be that you're drinking less and your urine is concentrated. Or that you're taking vitamins (like vitamin B), which makes urine darker and yellow!

I don't thinkg the pill can make your urine dark. If you're trying to fall pregnant, its not a good idea to go on the pill to regulate your cycle, as it takes some time for all the hormones to get out of your system before you can conceive.

Reply to sam

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement